Search


 
Issue Title
 
Vol 46, No 2 (December 2015) On a power-type coupled system of Monge-Ampère equations Abstract  PREVIEW  FULL TEXT
Zexin Qi, Zhitao Zhang
 
Vol 46, No 2 (December 2015) Periodic solutions for second order singular differential systems with parameters Abstract  PREVIEW  FULL TEXT
Fanglei Wang, Jifeng Chu, Stefan Siegmund
 
Vol 49, No 1 (March 2017) Euler characteristics of digital wedge sums and their applications Abstract  PREVIEW  FULL TEXT
Sang-Eon Han, Wei Yao
 
Vol 47, No 1 (March 2016) Nonlinear Hammerstein equations and functions of bounded Riesz-Medvedev variation Abstract  PREVIEW  FULL TEXT
Jürgen Appell, Tomas Dominguez Benavides
 
Vol 49, No 2 (June 2017) On a class of intermediate local-nonlocal elliptic problems Abstract  PREVIEW  FULL TEXT
Claudianor O. Alves, Francisco Julio S. A. Corrêa, Michel Chipot
 
Online First Articles Schauder's Theorem and the method of a priori bounds Abstract  PREVIEW  FULL TEXT
Andrzej Granas, Marlène Frigon
 
Vol 51, No 2 (June 2018) A version of Krasnosel'skiĭ's compression-expansion fixed point theorem in cones for discontinuous operators with applications Abstract  PREVIEW  FULL TEXT
Rubén Figueroa, Rodrigo López Pouso, Jorge Rodríguez-López
 
Vol 49, No 2 (June 2017) The existence of positive solutions for the singular two-point boundary value problem Abstract  PREVIEW  FULL TEXT
Yanmin Niu, Baoqiang Yan
 
Vol 49, No 2 (June 2017) Some properties of sets, fixed point theorems in ordered product spaces and applications to a nonlinear system of fractional differential equations Abstract  PREVIEW  FULL TEXT
Jing Ren, Chengbo Zhai
 
Vol 42, No 1 (September 2013) Nonlinear impulsive fractional differential equations in Banach spaces Abstract  FULL TEXT
Tian Liang Guo
 
Vol 15, No 1 (March 2000) A remark to the Schauder fixed point theorem Abstract  FULL TEXT
Valter Šeda
 
Vol 45, No 2 (June 2015) Existence and global attractivity of the unique positive periodic solution for discrete hematopoiesis model Abstract  Full Text
Zhijian Yao
 
Vol 42, No 1 (September 2013) Periodic solutions of a forced relativistic pendulum via twist dynamics Abstract  FULL TEXT
Stefano Marò
 
Vol 35, No 1 (March 2010) Existence of non-collision periodic solutions for second order singular dynamical systems Abstract  FULL TEXT
Shuqing Liang
 
Vol 40, No 2 (December 2012) Qualitative analysis for nonlinear fractional differential equations via topological degree method Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Milan Medveď
 
Vol 37, No 2 (June 2011) Long time existence of solutions to 2D Navier-Stokes equations with inflow-outflow and heat convection Abstract  FULL TEXT
Piotr Kacprzyk
 
Vol 39, No 1 (March 2012) Computing the topological degrees via semi-concave functionals Abstract  FULL TEXT
Dongdong Sun, Guowei Zhang
 
Vol 44, No 1 (September 2014) Existence results for boundary value problems for fractional hybrid differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
 
Vol 44, No 1 (September 2014) Equivalent forms of the Brouwer fixed point theorem Abstract  FULL TEXT
Adam Idzik, Władysław Kulpa, Piotr Maćkowiak
 
Vol 13, No 2 (June 1999) Fixed point theorems and fixed point index for countably condensing maps Abstract  FULL TEXT
Martin Väth
 
Vol 16, No 1 (September 2000) The Knaster-Kuratowski-Mazurkiewicz theorem and almost fixed points Abstract  FULL TEXT
Sehie Park
 
Vol 2, No 2 (December 1993) A generalization of Fan-Browder's fixed point theorem and its applications Abstract  FULL TEXT
Ezio Marchi, Juan-Enrique Martínez-Legaz
 
Vol 46, No 1 (September 2015) On properties of solutions for a functional equation Abstract  Full Text
Zeqing Liu, Shin Min Kang
 
Vol 22, No 1 (September 2003) An extension of Krasnoselskii's fixed point theorem for contractions and compact mappings Abstract  FULL TEXT
George L. Karakostas
 
Vol 25, No 2 (June 2005) Twin positive periodic solutions of second order singular differential systems Abstract  FULL TEXT
Xiaoning Lin, Daqing Jiang, Donal O'Regan, Ravi P. Agarwal
 
Vol 19, No 1 (March 2002) Existence of multiple positive solutions for a nonlocal boundary value problem Abstract  FULL TEXT
George L. Karakostas, Panagiotis Ch. Tsamatos
 
Vol 24, No 2 (December 2004) Local fixed point theory involving three operators in Banach algebras Abstract  FULL TEXT
Bapurao C. Dhage
 
Vol 19, No 2 (June 2002) Lefschetz fixed point theorem for acyclic maps with multiplicity Abstract  FULL TEXT
Fritz von Haeseler, Heinz-Otto Peitgen, Gencho Skordev
 
Vol 43, No 1 (March 2014) Existence of positive solutions for a second order periodic boundary value problem with impulsive effects Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
Vol 14, No 1 (September 1999) Sharkovskii theorem for multidimensional perturbations of one-dimensional maps II Abstract  FULL TEXT
Piotr Zgliczyński
 
Vol 28, No 1 (September 2006) Positive solutions for a class of Volterra integral equations via a fixed point theorem in Fréchet spaces Abstract  FULL TEXT
Ravi P. Agarwal, Donal O'Regan
 
Vol 44, No 2 (December 2014) On the solvability of nonlinear impulsive boundary value problems Abstract  FULL TEXT
Daniel Maroncelli, Jesús Rodríguez
 
Vol 25, No 2 (June 2005) Existence results for impulsive neutral functional differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
 
Vol 29, No 2 (June 2007) Quasilinear non-uniformly parabolic-elliptic system modelling chemotaxis with volume filling effect. Existence and uniqueness of global-in-time solutions Abstract  FULL TEXT
Tomasz Cieślak, Cristian Morale-Rodrigo
 
1 - 34 of 34 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism